# SDR QXEA2012101001222

- Difficulty date: October 10, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4049
- Aircraft time: 27,207 hours, 28,507 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK 10 IS CORRODED.  NR 10 SEAT TRACK FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  REMOVED SEAT TRACK NR 10 IAW SRM 51-42-05-02-01, 51-40-15-02-01 AND 51-41-00-00-01. MATCH DRILLED SPLICE BETWEEN SEAT TRACKS 10, 11 IAW SRM 51-40-07-02-01. INSTALLED SPLICE IAW SRM 51-42-05-02-01 AND 51-40-15-02-01.  INSTALLED SEAT TRACK NR 10 IN REF TO SRM 51-41-05-00-01, 51-40-15-02-01 AND 51-42-05-02-01. APPLIED SEALANT IAW AMM 51-23-00-390-801.
